# SDR SWAA2025100609483

- Difficulty date: August 28, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED BTW STA 350 AND STA 360 BL 0 IN INTERNAL AREA E/E BAY.   REPLACED WEB LOCATED BTW STA 350 AND STA 360 BL 0 IN INTERNAL AREA E/E BAY IAW  SRM 51-10-02-0G-0 AND DWG 141A3502; SHEET:59; REV A.
